# SDR C2XA04SH161

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 11,550 hours, 8,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459003
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER FLOORBEAM RAMP ANGLE WAS FOUND TO BE CRACKED AT FRAME 21.  MAINTENANCE REMOVED AND REPLACED THE CRACKED ANGLE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
